# SDR CALA2015040600239

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 58,051 hours, 9,765 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 181T32003
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-0083 HORIZONTAL STAB CTR SECTION TORQUE BOX UPPER SURFACE FOUND CORROSION AT RBL 20", STATION 1728 HORIZONTAL STAB CTR SECTION TORQUE BOX UPPER SURFACE.  SKIN REPAIRED IAW ECRA 5510-02510 REV JUST AT STATION 1728 RBL 20".
